# SDR DALA2018050203027

- Difficulty date: May 1, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 59,599 hours, 25,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING. 3R LAV EMERGENCY LIGHT BROKEN CRACKED INTERIOR. REPLACED DAMAGED EMER LIGHT LENS.
